# SDR ERAA065954

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N164EH
- Make and model: Bell 412
- Aircraft serial: 33004
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 230461030
- Condition: Misrepaired
- Location: Starter/Gen
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ARMATURE REPAIRED 11/5/99.  SHAFT IS OUT OF LIMITS.
